Fejér means for multivariate Fourier series.

Hubert Berens; Yuan Xu

Mathematische Zeitschrift (1996)

  • Volume: 221, Issue: 3, page 449-466
  • ISSN: 0025-5874; 1432-1823

How to cite


Berens, Hubert, and Xu, Yuan. "Fejér means for multivariate Fourier series.." Mathematische Zeitschrift 221.3 (1996): 449-466. <http://eudml.org/doc/174860>.

author = {Berens, Hubert, Xu, Yuan},
journal = {Mathematische Zeitschrift},
keywords = {multivariate summability; Fourier series; Abel means},
number = {3},
pages = {449-466},
title = {Fejér means for multivariate Fourier series.},
url = {http://eudml.org/doc/174860},
volume = {221},
year = {1996},

AU - Berens, Hubert
AU - Xu, Yuan
TI - Fejér means for multivariate Fourier series.
JO - Mathematische Zeitschrift
PY - 1996
VL - 221
IS - 3
SP - 449
EP - 466
KW - multivariate summability; Fourier series; Abel means
UR - http://eudml.org/doc/174860
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.